It could be the postinor 2 causing the early bleeding. Have you thought about using condoms or getting on birth control? Either one would help protect against an unplanned pregnancy. Condoms with help protect you against STD's and pregnancy.
Hi Sasu, I think its time for someone to grow up, and agree with remar, get yourself sorted out with birth control, look your 22 and playing with a 9 month time bomb if you dont whatch out, but this one does not go bang, it goes WHAAAAAA, then you will have it for the next 20 years going WHAAAAA, so always carry some condoms, and get on the BC pill.
Good Luck WHAAAA
Getting on the pill may help regulate your periods and also protect you from pregnancy. If you've had a period and no sex since then then no, you are most likely not pregnant. I wish I could tell you for sure you're not but I've seen stranger things happen. I really don't think you are though. All women are different and they ovulate at different times. You could have gotten pregnant on your period. It is rare though. Did you have light bleeding a few days after sex, or was it heavy bleeding? I'm asking because implantation bleeding can happen a few days after sex and is usually light.
It sounds like you're having a regular period. If you do decide to get on the pill to help regulate your periods and help protect you from pregnancy you need to be on them for a month and still be using protection. For some reason some Drs do not tell women this. I don't know why but I've heard it many times. The reason you need that protection, like a condom, the first month is because you could possibly get pregnant. After the first month you can just take the pill and not worry about condoms if you're in a committed relationship and both of have tested negative for any STD's.
yahh i had reguler periods since my period starts. .. every month ... this pill ruined my period cycle and i am worried when will i get the next periods :( hope atleast from next period, my period will be reguler..if i start taking the pill after my next period will it be alright? i really dnt knw what the pill does :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.